# SDR SWIA2018100245118

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 44,070 hours, 37,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WE SELECTED GEAR UP. NOSE GEAR DID NOT COME UP AND WE GOT A GEAR DISAGREE WARNING MSG. RAN QRH AND ABOUT 30 SECONDS AFTER TURNING ON HYDRAULIC PUMPS, NOSE GEAR CAME UP. ON LANDING, GEAR CAME DOWN NORMALLY. REPOSITION FLIGHT - NO PAX (FLT 1357) CLOSED REMOVED AND REPLACED THE NLG UPLOCK IAW AMM. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. ALL LANDING GEAR RETRACTED AND LOCKED WITH NO ISSUES.
